# SDR SWAA2020070693113

- Difficulty date: June 17, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 21,373 hours, 9,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR SURROUND DOUBLER CRACKED AT APPROX STA 232; 8' ABOVE STR 24R.  REMOVED DAMAGE ON EGPR SURROUND DOUBLER AT APPROX STA 232; 8' ABOVE STR 24R AND INSTALLED REPAIR PARTS IAW SRM 53-10-15-2R-4.
